Welcome to healthcaremagic. If you are unable to walk around then you should not take the primolut-N because it is a sex steroid hormone
and obviously has a tendency to retain water and it will increase the swelling in your limbs further, it also causes increased tendency of venous thromboembolism
that is a risk in patients who are poorly mobilized.
Although it is not cause for the weakness in the limbs and inability to use your thumbs but certainly this is not right drug for you a present regarding your excessive blood loss due to fibroids.
I think you should undergo the removal of the fibroids or any other intervention appropriate for your excessive blood loss issue.
You should get evaluated by a local physician about the weakness in the thumbs, there maybe a problem like neuropathy or myopathy
or local bone disease
that has been remained undiagnosed.
I hope the advice will be helpful for you.